MathSciNet Relay Station
MathSciNet bibliographic data
MR2196025 14P05 (14N15 26C15)
Eremenko, A.; Gabrielov, A.; Shapiro, M.; Vainshtein, A. Rational functions and real Schubert calculus. Proc. Amer. Math. Soc. 134 (2006), no. 4, 949–957.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement